# SDR CA160122007

- Difficulty date: January 21, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: D3899920MJ43SN
- Condition: Arced
- Location: Tru
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ESS TRU FAIL MESSAGE WITH CB POPPED. UPON TROUBLESHOOTING FOUND CONNECTOR PL108P1/J1 BURNT. CONNECTOR REPLACED.
